MathSciNet Relay Station
MathSciNet bibliographic data
MR2864381 37D35 (28A78 37D25)
Iommi, Godofredo; Yayama, Yuki Almost-additive thermodynamic formalism for countable Markov shifts. Nonlinearity 25 (2012), no. 1, 165–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement